Skip to main content
placeholder image

A family of asymmetric Ellis-type theorems

Journal Article


Download full-text (Open Access)

Abstract


Authors


  •   Nickolas, Peter R.
  •   Andima, Susan (external author)
  •   Kopperman, Ralph (external author)
  •   Popvassilev, S (external author)

Publication Date


  • 2010

Citation


  • Nickolas, P., Andima, S., Kopperman, R. & Popvassilev, S. (2010). A family of asymmetric Ellis-type theorems. Houston Journal of Mathematics, 36 (1), 181-198.

Scopus Eid


  • 2-s2.0-77951855203

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=9928&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2592

Number Of Pages


  • 17

Start Page


  • 181

End Page


  • 198

Volume


  • 36

Issue


  • 1

Abstract


Authors


  •   Nickolas, Peter R.
  •   Andima, Susan (external author)
  •   Kopperman, Ralph (external author)
  •   Popvassilev, S (external author)

Publication Date


  • 2010

Citation


  • Nickolas, P., Andima, S., Kopperman, R. & Popvassilev, S. (2010). A family of asymmetric Ellis-type theorems. Houston Journal of Mathematics, 36 (1), 181-198.

Scopus Eid


  • 2-s2.0-77951855203

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=9928&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2592

Number Of Pages


  • 17

Start Page


  • 181

End Page


  • 198

Volume


  • 36

Issue


  • 1